I am at 2 1/2 months of treatment on Harvoni. Having hard time with ascites. Eating lots of veggies and fruits and anything to help my liver. But ascites won't seem to go away. Any suggestions?
Being cured does not automatically turn your liver function perfect again overnight. It will take months for symptoms to slowly disappear as your liver function normalises again. If you have really severe liver damage the ascites may not go away completely.
Get a prescription for a diuretic from your doctor to help with the fluid retention.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jan 2015 • 1 answer
Posted 22 Aug 2016 • 2 answers
Posted 15 Oct 2016 • 2 answers
Posted 28 Oct 2016 • 2 answers
Posted 22 Aug 2017 • 2 answers